# SDR 96ZZZX2683

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Part number: 57530057W
- Condition: Damaged
- Location: Nr 2 Inbd Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 INBOARD PYLON SIDE, BRACE DAMAGED AND GOUGED.  REMOVED AND REPLACED NEW THRUST LINK BRACE IAW SB 54-90-00 AND SRM 51-1-20D.
